A recurrent solution of Ph/M/c/N-like and Ph/M/c-like queues - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles Journal of Applied Probability Year : 2012

A recurrent solution of Ph/M/c/N-like and Ph/M/c-like queues

Abstract

We propose an efficient semi-numerical approach to compute the steady-state probability distribution for the number of requests at arbitrary and at arrival time instants in Ph/M/c-like systems with homogenous servers in which the inter-arrival time distribution is represented by an acyclic set of memoryless phases. Our method is based on conditional probabilities and results in a simple computationally stable recurrence. It avoids the explicit manipulation of potentially large matrices and involves no iteration. Due to the use of conditional probabilities, it delays the onset of numerical issues related to floating- point underflow as the number of servers and/or phases increases. For generalized Coxian distributions, the computational complexity of the proposed approach grows linearly with the number of phases in the distribution.
Fichier principal
Vignette du fichier
13564_Final.pdf (1.71 Mo) Télécharger le fichier
Origin : Files produced by the author(s)
Loading...

Dates and versions

hal-00746840 , version 1 (29-10-2012)

Identifiers

  • HAL Id : hal-00746840 , version 1

Cite

Alexandre Brandwajn, Thomas Begin. A recurrent solution of Ph/M/c/N-like and Ph/M/c-like queues. Journal of Applied Probability, 2012, 49 (1), pp.84-99. ⟨hal-00746840⟩
136 View
139 Download

Share

Gmail Facebook X LinkedIn More